# SDR SWAA2014012124371

- Difficulty date: December 17, 2013
- Submitted: January 22, 2014
- Operation: Air carrier
- Aircraft: N670SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23784
- Aircraft time: 80,166 hours, 65,164 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reveal
- Part number: 652938
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR REVEAL CRACKED AT BS 328 BETWEEN STRINGER 15L TO STRINGER 17L.  R & R REVEAL IAW SRM & DRAWING.
